Support vector machine regularization
Article first published online: 8 MAR 2011
Copyright © 2011 John Wiley & Sons, Inc.
Wiley Interdisciplinary Reviews: Computational Statistics
Volume 3, Issue 3, pages 204–215, May/June 2011
How to Cite
Reeves, D. M. and Jacyna, G. M. (2011), Support vector machine regularization. WIREs Comp Stat, 3: 204–215. doi: 10.1002/wics.149
- Issue published online: 4 APR 2011
- Article first published online: 8 MAR 2011
Vol. 3, Issue 5, 481, Article first published online: 2 AUG 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!